# SDR DALA2025021801203

- Difficulty date: February 15, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N864DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31974
- Aircraft time: 27,032 hours, 10,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND OVERWING EXIT EMERGENCY LIGHT NOT ILLUMINATED. R&R BATTERY PACK AT LOCATION M1694 PER B737 33-51. OPS CHECK GOOD.
